Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 12, Issue 4 - Nov 2005
Volume 12, Issue 3 - Aug 2005
Volume 12, Issue 2 - May 2005
Volume 12, Issue 1 - Feb 2005
Selecting the target year
ASYMPTOTIC BEHAVIORS FOR LINEAR DIFFERENCE SYSTEMS
IM DONG MAN ; GOO YOON HOE ;
The Pure and Applied Mathematics, volume 12, issue 2, 2005, Pages 93~103
We study some stability properties and asymptotic behavior for linear difference systems by using the results in [W. F. Trench: Linear asymptotic equilibrium and uniform, exponential, and strict stability of linear difference systems. Comput. Math. Appl. 36 (1998), no. 10-12, pp. 261-267].
FUZZY CONVERGENCE THEORY - II
MONDAL K. K. ; SAMANTA S. K. ;
The Pure and Applied Mathematics, volume 12, issue 2, 2005, Pages 105~124
In this paper convergence of fuzzy filters and graded fuzzy filters have been studied in graded L-fuzzy topological spaces.
SOME BASIC THEOREMS OF CALCULUS ON THE FIELD OF p-ADIC NUMBERS
CUI MINGGEN ; LIU HUANPING ; CHUNG PHIL UNG ;
The Pure and Applied Mathematics, volume 12, issue 2, 2005, Pages 125~131
In this paper, we introduce the concept of derivative of the function f :
is the field of the p-adic numbers and R is the set of real numbers. And some basic theorems on derivatives are given.
HYERS-ULAM-RASSIAS STABILITY OF QUADRATIC FUNCTIONAL EQUATION IN THE SPACE OF SCHWARTZ TEMPERED DISTRIBUTIONS
CHUNG JAEYOUNG ;
The Pure and Applied Mathematics, volume 12, issue 2, 2005, Pages 133~142
Generalizing the Cauchy-Rassias inequality in [Th. M. Rassias: On the stability of the linear mapping in Banach spaces. Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300.] we consider a stability problem of quadratic functional equation in the spaces of generalized functions such as the Schwartz tempered distributions and Sato hyperfunctions.
MATHEMATICAL ANALYSIS FOR A DYNAMIC CIPHER
JUNG YOON-TAE ; CHOI EUN-HEE ; RIM KWANG-CHEOL ;
The Pure and Applied Mathematics, volume 12, issue 2, 2005, Pages 143~152
We present a new block cipher called DyC. It consists of four sets (procedures) having the different
one-to-one correspondence functions as the elements. The round key is used to determine exactly one composite function from the possible
composite functions. DyC supports 8
n bit key size, 16
m bit block length, and n rounds. We have confirmed that DyC offers security against other well-known advanced cryptanalytic attacks including the slide attacks and interpolation attacks. In this paper, we show several properties of the key schedule of DyC by mathematical analysis.
THE ORDER OF CONVERGENCE IN THE FINITE ELEMENT METHOD
KIM CHANG-GEUN ;
The Pure and Applied Mathematics, volume 12, issue 2, 2005, Pages 153~159
We investigate the error estimates of the h and p versions of the finite element method for an elliptic problems. We present theoretical results showing the p version gives results which are not worse than those obtained by the h version in the finite element method.